Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering from painful pus filled boils in the vagina. Can I take amoxicillin and potassium clavulante tablets?

Hi I have been suffering from pus filled boils in the vagina for more than 4 months. They become extremely painful and only when it bursts is when I get some relief. It started in July where it was extremely painful and had to go through a surgery to remove the boils. Can you please suggest how I can avoid these boils.. they seem to be a hair folicle issue. Is amoxcyillin and Potassium Clavulante tablets the right antibiotics to take?
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
These boils should be treated with surgery and for another time because they have recurrences and dont heal with the use of antibiotics alone,for the lesions with pus is followed the rule 'where is the pus should be evacuated'
You can use these that you sad but add and metronidazole .
Keep your personal hygiene.
Take care of your self
Answered: Wed, 4 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor